# SDR AALA981764

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 660 FRAME BENT FROM STRINGER 22R AND 24R, TOP LEG.  INSTALLED DOUBLER, .050 INCH MATERIAL WITH 4 ROWS OF .1875 INCH FASTENERS PER AARD.  (M)
